# SDR HALA2021040900046

- Difficulty date: April 8, 2021
- Submitted: April 9, 2021
- Operation: Air carrier
- Aircraft: N384HA
- Make and model: Airbus A330-243
- Aircraft serial: 1259
- Aircraft time: 40,071 hours, 6,190 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Part number: 33242390001
- Part serial: 04919
- Condition: Defective
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS - BITE TEST OF GAPCU SHOWS CLASS 1 FAULT 242300 WRG: GEN APU FEEDER. TROUBLESHOOT PER TSM TASK 24-20-00-810-998-A UP TO STEP 4A.(2)(B) & FOUND FEEDERS ARE CORRECT. REMOVED AND REPLACED APU-GEN (8XS) PER AMM 24-23-51. OPS TEST GOOD. BITE TEST OF THE GAPCU GOOD. NO FAULTS. LEAK CHECK GOOD. GENERATOR, APU, OFF 33-2423-9-0001 04919 ON 33-2423-9-0001 04404
